I am SO sorry that I did not see your post! seven days is way too long to wish for a response!
I am going to also let Pattishan know that you posted. She has successfully gotten off of subs. If you go to her avitar and click on the 'read more' beside her name you can see her testimony. It is a very good one!
I will repost your question and call on some people here to respond. I am sure it was a simple oversight as we are always quick to help anyone in need.
Hang in here with us.
Summer... yes, do ask pattishan this question... u can send her a private question. She is the expert here who has helped all of us with our suboxone. Naltrexone is an opiate antagonist (blocker) used mainly in a procedure called rapid detox which is an intense detoxification process done under general anesthesia. It is not a "full"opiate blocker like naloxone which is the drug used in combo with buprenorphine and with the combo it is called suboxone. Naltrexone blocks the euphoric feelings that are felt when taking opiates. Just curious... How did you get naltrexone... did your doctor give it to you??? Not wondering to judge you... but if not used under supervision, I think you should not use it. If u r getting night sweats I believe that maybe u might b having WD symptoms so u may be weaning too fast.
DO read Pattishans profile and use her as a reference for weaning.
If your doc did not prescribe naltrexone for u please do not use it.
I would recommend sending Patti a PQ. She is the best one here to help you... just wanted to give u a little info on what naltrexone is.
I'm sorry i did not see your question either,but i dont know mucch about subs or tapering,i do hope you get your answer soon,i understand how difficult it must be!
Sorry could'nt have been more help to you!
Take care my friend!
I've been gone for the past 8 days or so. I just got back. The lovely hurricane knocked out my Internet service all this time.
I agree that Pattishan is probably best qualified to help you wean off Sub. However, you should post how much you're currently taking, how much you were taking, and how you've been doing it so far? Also include how long you have been on Sub? I'm not sure, but I think that if you've been on it for several years, as opposed to several months, that the whole tapering process will have to be longer. Tapering is still the way to do it, I just think you have to go slower.
I know a little about Naltrexone. I know about a new way of using Naltrexone called Low Dose Naltrexone, or LDN. There's a whole web site on this. However, from what I know you should off all opiates 11 days before starting any kind of Naltrexone. Unless it's being used to detox you. You really need a doc to do that. I agree that the sweats are wds. From what I was told, once you're off all opiates LDN will make you feel much better. It will either shorten the after effects of opiates, or it eliminates them entirely. I was told that LDN does some of the same things in the brain that Sub does. And if true, that's a good thing. I've heard some really good things about LDN. LDN means 4 mg taken before sleeping. If I had to quit Sub I would taper off and once I was off 11 days, I'd go on LDN. I had to detox myself once before. It took only 10 days for me to quit regular opiates, meaning the intense wds lasted only 10 days. But it took a good 6 months before I felt human again. This was 18 years ago. There wasn't any Sub in them days, and I have no idea if Naltrexone was around.
Please supply more info, and maybe there are others here too who can help with the tapering.
How are you doing? I just wanted to check in with you. I haven't heard from you in a few days. Are you doing well?
Please post when you can. I'd love to know you are okay.
Best to you, and hugs, too!!
I've been on suboxone for two years and have tapered down on my own tremendously. I've been on an 8th of 8mg a day for two months. I just can't get off of it. It seems that every time I try to take less than an 8th it haunts me. I can't function. I've tried so many time to man up and deal with the withdrawals but they keep coming at me harder and harder. I'm on the verge of losing my job. Could anyone please let me? I am dying to had some kind of direction. I stopped seeing my doctor since she wouldn't take insurance and it was becoming a very epensive expense. I decided to take what I have left and try to stop on my own. I need help. Please help me. Please...
I finally figured out you can mix suboxone with water and then use a milliliter dropper to taper. Took me 2 years to figure this out; no doctor will tell you because they want you to continue to come to their office...
Basically I had gotten down as much as possible without crumbling a tablet (2 mg tablet broken into 4 pieces = .05). So, now to taper even further, I take 1 mg and mix it with 10 ML of water and then I do 1 milliliter of the solution. Had to find dropper bottles for kittens at the pet superstore to do this, but its working. I've tapered even further and can actually do a skip day.
I think the smaller you are, the harder to get off from .05 to nothing, you need to get down to .005. I know it must sound crazy, but it is a strong medication... don't beat yourself up; become your own scientist. I've had to...
I wana know the same thing and the restless legs and body! How long till they are gone. I've taken 5 sleeping pills and it's not knocking me. Please help me!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Allergies - I am on a very low dose of suboxone/2-4mgs per day.Experencing itching small hives.What?
Updated 1 May 2010 • 1 answer
Updated 12 May 2012 • 2 answers
Updated 22 Aug 2010 • 1 answer
Updated 4 Aug 2014 • 2 answers
Updated 12 Aug 2011 • 2 answers